im 19yrs itll be my 20th month since 2011 with warts NEVER going away
i have anal warts and sometimes i s ee blood during bowel movement due to it..
i tried aldara warticon acv no effect...Now i just did freezing and am waiting to see if it work..
i feel so depressed and very bad..why cant doctors cure this? will it ever go...im so tried emotionally i just wanna die!
Sorry to hear abt your problem. HPV wart might actually be less severe compared to HSV as it could probably resolve with strengthen immune system. There are at least 2 cases where i read PEGinterferon combined with Ribavirin helped warts resolution it seems. The combination is meant for HCV actually ie hepatitis c. However, the "side effect" seems to help to resolve warts infestation in the hiv patient accidentally.
First case was an hiv positive patient who had hcv and treated with the above combination n somehow patient's warts resolved
Second case was a pt who had systemic warts popping up everywhere in his body because a drug the patient was using for somekind of skin problem causes the hpv in the patient to multiply systemically ..an unexpected outcome. Seeing this the doc tried to resolve such systemic hpv problem by emulating the above case drug combination and voila the pt warts disappeared
Link for case 1: http://www.ncbi.nlm.nih.gov/pubmed/17684645?dopt=Abstract
Link article for case 2:http://cid.oxfordjournals.org/content/51/1/e4.full
The drug combination is very expensivr and considered as off-label treatment at this time and most docs wouldnt know of this i believe and most wouldnt want to use it i guess, since its off label
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.